Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 341232, 12 pages
Research Article

Stability Analysis of Nonlocal Elastic Columns with Initial Imperfection

1College of Engineering, Ocean University of China, Qingdao 266100, China
2Department of Civil and Environmental Engineering, National University of Singapore, Singapore 117576
3School of Mathematics, University of Jinan, Jinan 250022, China

Received 13 September 2012; Accepted 20 January 2013

Academic Editor: Jyh Horng Chou

Copyright © 2013 S. P. Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. P. Xu, M. R. Xu, and C. M. Wang, “Stability Analysis of Nonlocal Elastic Columns with Initial Imperfection,” Mathematical Problems in Engineering, vol. 2013, Article ID 341232, 12 pages, 2013. doi:10.1155/2013/341232